Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sharp feeling in heart, faster heart beat, Headache. Is it due to stress?

Hello my name is Mervin, Im 21 years old and Im having heart problems. It started out a month ago when i was taking a shower and out of no where my heart started beating really fast, Now this was the first time this happened and it was really odd but it soon went away,but then there would be days that it happens again. People told me Its stress but I 70% sure its not because its been going on for a good time and its getting worse. Soon I had headaches in the back of my head and have been getting headaches all day ot the week,then My heart hurts like a sharp feeling or a burnfeeling and I starting to feel really weak and my body has starts to get hot like high fever hot even tho i dont have the flu or a cold . Now this weak my body has been actting like this and its starting to scare me, I need help and I want to know whats going on. Thank you
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Mervin and thanks for writing in
The may be right that this is due to the stress or anxiety but I do not think that you have any kind of stress that is causing this. The other cause may be related to heart issue. This might be PSVT (Paroxysmal supraventricular tachycardia) or AF (Atrial Fibrillation). They are very easy to treat with medication like beta-blockers or calcium channel blocker. If the oral medication fails than a small surgical procedure ablation is needed to cure this.
Get your EKG done at the time of episode or do the 24 hrs holter study. Consult your cardiologist and get started with the treatment.
Hope this will help you.
Best Wishes
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor